Simply connected 4-manifolds near the Bogomolov-Miyaoka-Yau line

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In the following paper, we construct simply connected symplectic 4-manifolds with characteristic numbers satisfying c21 > 8 9/10 χh.

Original languageEnglish
Pages (from-to)723-730
Number of pages8
JournalMathematical Research Letters
Volume5
Issue number6
DOIs
Publication statusPublished - Jan 1 1998

Keywords

  • Geography of 4-manifolds
  • Lefschetz fibrations
  • Symplectic 4-manifolds

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Simply connected 4-manifolds near the Bogomolov-Miyaoka-Yau line'. Together they form a unique fingerprint.

  • Cite this